# SDR SWAA2023041214174

- Difficulty date: March 8, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 38,869 hours, 23,696 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREA OF CORROSION ON AFT CARGO BAY THRESHOLD AT RBL 21-27 BS 787+8-847 WL 157-161.<[01] REMOVED CORROSION AND EVALUATED BLEND. DEEPEST BLEND FOUND AT BS 787+8 .7 X .9 D .024. ORIGINAL THICKNESS IS 0.050(BLEND IS OUT OF LIMITS) PER SRM 53-60-15-1A-1 CAL TOOL ATS2588 SERIAL#:F00991 DUE: 2/29/2024;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE;[03] RECEIVED NEW SUB THRESHOLD WEB. DRILLED AND LOCATED PART IAW SRM 51-40-05; SRM 51-40-06;[04] STARTED COUNTERSINKING NEW PART IAW SRM 51-40-08-0G-0.;[05] SRM 53-60-15-1A-1 IS FOUND TO BE APPLICABLE FOR THIS EVAL.;[06] COMPLETED COUNTERSINKING NEW PART. APPLIED CHEMICAL CONVERSION COATING AND PRIMER. SRM 51-20-01; SRM 51-40-08; DWG 146A8340 SH28;[07] VERIFIED CORRECTIVE ACTIONS 4-6
